# SDR DL72W951550

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bow
- Condition: Fretted
- Location: Fairing Nr 9705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND BOW FRETTED ON BOTH SIDES AT FWD END OF FAIRING NR 9705.  REPAIRED PER SRM 51-40-3.
